Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 5, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the characteristic polynomial of the product of two matrices
William E. Roth.
Proc. Amer. Math. Soc. 5 (1954), 1-3
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060460
On the eigenvalues of a matrix with prescribed singular values
Alfred Horn.
Proc. Amer. Math. Soc. 5 (1954), 4-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0061573
Identities in finite algebras
R. C. Lyndon.
Proc. Amer. Math. Soc. 5 (1954), 8-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060482
The algebra of bounded functions
Kenneth G. Wolfson.
Proc. Amer. Math. Soc. 5 (1954), 10-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060161
On some characteristic properties of quasi-Frobenius and regular rings
Masatosi Ikeda and Tadasi Nakayama.
Proc. Amer. Math. Soc. 5 (1954), 15-19
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060489
The number of subgroups of given index in nondenumerable Abelian groups
W. R. Scott.
Proc. Amer. Math. Soc. 5 (1954), 19-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059904
On the order of the automorphism group of a finite group
W. R. Scott.
Proc. Amer. Math. Soc. 5 (1954), 23-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0062121
Some non-abelian extensions of completely divisible groups
Franklin Haimo.
Proc. Amer. Math. Soc. 5 (1954), 25-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059905
Elliptic curves and rational distance sets
W. D. Peeples.
Proc. Amer. Math. Soc. 5 (1954), 29-33
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060262
A theorem of Ljunggren and Jacobsthal on Bernoulli numbers
L. Carlitz.
Proc. Amer. Math. Soc. 5 (1954), 34-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059298
A characteristic property of quadratic residues
John B. Kelly.
Proc. Amer. Math. Soc. 5 (1954), 38-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060527
A geometrical configuration which is a partially balanced incomplete block design
Willard H. Clatworthy.
Proc. Amer. Math. Soc. 5 (1954), 47-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059227
Some conditions for uniform convergence of integrals
Emanuel Parzen.
Proc. Amer. Math. Soc. 5 (1954), 55-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059345
The integral of a function with respect to a function
Ralph E. Lane.
Proc. Amer. Math. Soc. 5 (1954), 59-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059346
On a Tauberian theorem by O. Szász
Amnon Jakimovski.
Proc. Amer. Math. Soc. 5 (1954), 67-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060046
On functions which are Fourier transforms
R. E. Edwards.
Proc. Amer. Math. Soc. 5 (1954), 71-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060158
On the behavior of Fourier coefficients
R. Mohanty and M. Nanda.
Proc. Amer. Math. Soc. 5 (1954), 79-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059395
On the absolute convergence of a Fourier-Hermite expansion of nonlinear functionals
Margaret Owchar and Arnold J. Tingley.
Proc. Amer. Math. Soc. 5 (1954), 85-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059475
Asymptotic and convergent factorial series in the solution of linear ordinary differential equations
Robert L. Evans.
Proc. Amer. Math. Soc. 5 (1954), 89-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059424
Inverse transforms of products of Legendre transforms
R. V. Churchill and C. L. Dolph.
Proc. Amer. Math. Soc. 5 (1954), 93-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0062872
A note on semi-groups of unbounded self-adjoint operators
A. Devinatz.
Proc. Amer. Math. Soc. 5 (1954), 101-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060153
Perturbation of normal operators
S. L. Jamison.
Proc. Amer. Math. Soc. 5 (1954), 103-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060743
Critical points of rational functions with self-inversive polynomial factors
F. F. Bonsall and Morris Marden.
Proc. Amer. Math. Soc. 5 (1954), 111-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060016
On a class of functions schlicht in the unit circle
A. Schild.
Proc. Amer. Math. Soc. 5 (1954), 115-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060592
A remark on reversible matrices
M. S. Macphail.
Proc. Amer. Math. Soc. 5 (1954), 120-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059385
The boundedness of the solutions of a nonlinear differential equation
Choy-Tak Taam.
Proc. Amer. Math. Soc. 5 (1954), 122-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0061242
Dini derivatives of continuous functions
Anthony P. Morse.
Proc. Amer. Math. Soc. 5 (1954), 126-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060000
The dissimilarity characteristic of linear graphs
Frank Harary and Robert Z. Norman.
Proc. Amer. Math. Soc. 5 (1954), 131-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059535
Some theorems on $n$-homogeneous continua
C. E. Burgess.
Proc. Amer. Math. Soc. 5 (1954), 136-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0061367
Partially ordered topological spaces
L. E. Ward.
Proc. Amer. Math. Soc. 5 (1954), 144-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063016
Note on the heat equation
Garrett Birkhoff and Jack Kotik.
Proc. Amer. Math. Soc. 5 (1954), 162-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060120
On the convergence of a solution of a difference equation to a solution of the equation of diffusion
M. L. Juncosa and D. M. Young.
Proc. Amer. Math. Soc. 5 (1954), 168-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060906